# SDR DALA1136623307

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 588
- Aircraft time: 5,314 hours, 672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE "T" ASSEMBLY BETWEEN PANELS 140 EF AND 140 AF IS CORRODED.  REPLACED T ASSEMBLY.
